Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, номер 2, страницы 107–124 (Mi basm424)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Articles dedicated to anniversary of Prof. V. Belousov (continuation of previous issue)

Operations on level graphs of bipolar fuzzy graphs

Wieslaw A. Dudeka, Ali A. Talebib

a Faculty of Pure and Applied Mathematics, Wroclaw University of Science and Technology, 50-370 Wroclaw, Poland
b Department of Mathematics, Faculty of Mathematical Sciences, University of Mazandaran, Babolsar, Iran

Аннотация: We define the notion of level graphs of bipolar fuzzy graphs and use its to characterizations of various classical and new operations on bipolar fuzzy graphs.

Ключевые слова и фразы: bipolar fuzzy graph, level graph, cross product, lexicographic product of fuzzy graphs.

Полный текст: PDF файл (182 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 05C72
Поступила в редакцию: 29.02.2016
Язык публикации: английский

Образец цитирования: Wieslaw A. Dudek, Ali A. Talebi, “Operations on level graphs of bipolar fuzzy graphs”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, no. 2, 107–124

Цитирование в формате AMSBIB
\RBibitem{DudTal16}
\by Wieslaw~A.~Dudek, Ali~A.~Talebi
\paper Operations on level graphs of bipolar fuzzy graphs
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2016
\issue 2
\pages 107--124
\mathnet{http://mi.mathnet.ru/basm424}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/basm424
  • http://mi.mathnet.ru/rus/basm/y2016/i2/p107

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. A. A. Talebi, “Cayley fuzzy graphs on the fuzzy groups”, Comput. Appl. Math., 37:4 (2018), 4611–4632  crossref  mathscinet  zmath  isi  scopus
    2. G. Ramzannia-Keshteli, S. H. Nasseri, “Solving flexible fuzzy multi-objective linear programming problems: feasibility and efficiency concept of solutions”, Punjab Univ. J. Math., 51:6 (2019), 19–31  mathscinet  isi
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Просмотров:
    Эта страница:93
    Полный текст:25
    Литература:18
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021